Publication
Title
Multivalued sheaf constructions
Author
Abstract
In this note, we modify theclassicaltheory of sheaves, in such a way that it includes applications where more than one restriction map between sections is needed.
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2000
ISSN
0092-7872
Volume/pages
28:2(2000), p. 719-736
ISI
000085297700012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.02.2009
Last edited 29.06.2017
To cite this reference